# SDR QXEA2017102600646

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR, NR 2 BEAM CRACKED AT MID AREA,  UNDERNEATH CENTER TORQUE TUBE SPRING. REPLACED THE BEAM IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-42-45-02-01, 51-42-75-02-01, 51-21-10-02-01, AND 51-23-00-00-01.
